# SDR IPXA2020032553544

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,583 hours, 19,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51681
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1HORIZONTAL FLOOR BEAM INSIDE THEM AFT CARGO AREA STA 1600 IS CORRODED. BEAM MARKED IN RED ON THE RH SIDE.. DOT 04-062REPAIR BEAM AT STA 1600 PER EA# 757-53610-75847-A
